Open Access
Translator Disclaimer
2012 Projection Algorithms for Variational Inclusions
Youli Yu, Pei-Xia Yang, Khalida Inayat Noor
J. Appl. Math. 2012(SI03): 1-11 (2012). DOI: 10.1155/2012/137932

Abstract

We present a projection algorithm for finding a solution of a variational inclusion problem in a real Hilbert space. Furthermore, we prove that the proposed iterative algorithm converges strongly to a solution of the variational inclusion problem which also solves some variational inequality.

Citation

Download Citation

Youli Yu. Pei-Xia Yang. Khalida Inayat Noor. "Projection Algorithms for Variational Inclusions." J. Appl. Math. 2012 (SI03) 1 - 11, 2012. https://doi.org/10.1155/2012/137932

Information

Published: 2012
First available in Project Euclid: 15 February 2012

zbMATH: 1295.47069
MathSciNet: MR2854982
Digital Object Identifier: 10.1155/2012/137932

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top